| Model Number |
MMT-723LNAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer¿s husband reported via phone call that customer experienced hyperglycemia.The customer blood glucose level was 400 mg/dl and 333 mg/dl.Customer was treated with bolus.Customer had using insulin pump system within 48 hours of reported high blood glucose event.The insulin pump will not returned for analysis.